Skip to Content

Side affects dry mouth and feeling hungry all the time anyone else have the same problem?o?

3 Answers

Marvell 19 Apr 2012

Dry mouth is a common side effect of Luvox, but according to the information given it appears to cause loss of appetite.

I think though that increase in appetite could happen ... it just depends on the individual.

https://www.drugs.com/sfx/luvox-side-effects.html

Votes: +0
meechpierson 4 Jun 2015

I've been on Luvox for nine months, and it makes me constantly starving. I have never previously had a problem with being so hungry all of the time.

Votes: +0
Windchimes123 21 Jan 2021

Hi,
This is an old post but there is one educating point I’d like to make.

Diabetes :
Increased Thirst
Increased Hunger
Peeing too much
Plus more

Be careful with letting it ride because it’s probably a med side effect.
It may me a disease syndrome.
Make sure you get your blood sugars checked especially if you have a family history.

Be well
:-)

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.